# SDR DXTA2025050903420

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000057
- Aircraft time: 3,662 hours, 2,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING: MOLDY/MUSTY/CHEMICALLY SMELL COMING FROM ALL VENTS WHILE THE APU IS RUNNING. CORRECTIVE ACTION: SEE STEP 3.2.2 ODOR DISAPPATED AFTER BURN OUT, NOTIFIED MCC AND AGREED TO SIGN OFF ODOR AND PLACE APU ON DEFERRAL DUE TO BORESCOPE RESULTS.
